# SDR SWIA201131427

- Difficulty date: December 24, 2011
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 27,249 hours, 21,662 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER LEADING EDGE SKIN CHAFED FROM INBOARD TO OUTBOARD HINGE.  (C-CHECK)  REPAIRED IN REFERENCE TO CRJ200 SRM.
